MathSciNet Relay Station
MathSciNet bibliographic data
MR2055740 (2005d:35286) 35S30 (47G30 58J40)
Comech, Andrew $L\sp p\to L\sp q$ regularity of Fourier integral operators with caustics. Trans. Amer. Math. Soc. 356 (2004), no. 9, 3429–3454 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement